My Dr. thought it was my blood pressure medicine, changed it, but it still persists.
11 Nov 2010
The most common side effects of Cymbalta documented included:
Dry mouth -- in up to 18%; Sore throat or runny nose -- in up to 9% & Coughing -- in up to 6% of people.
It is recommended to seek a second opinion so that your doc could perhaps either change the med or alter dosage so that you are more comfortable.
Take care, be well.
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've been on Cymbalta since February and developed a cough in April. I've been to countless Drs. and had multiple tests and medications ...
1 answer • 26 Sep 2011
How do you reduce Cymbalta to cease as this may be required due to possible interaction with Reductil
1 answer • 13 Apr 2012
I have been taking Nexium for many years now I have developed a cough and my doctor says it is GORD?
... and I have to take Nexium twice a day. Does any one else have this problem. I am still coughing
1 answer • 15 Dec 2012
I was prescribed cefdinir for sinusitis and have taken 3 doses now. As of one day ago, I started coughing frequently. Has this happened to anyone ...
3 answers • 29 Nov 2014